Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2460
Title: Linearization of germs of hyperbolic vector fields
Authors: BONCKAERT, Patrick 
NAUDOT, Vincent 
Yang, JZ
Issue Date: 2003
Publisher: EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER
Source: COMPTES RENDUS MATHEMATIQUE, 336(1). p. 19-22
Abstract: We develop a normal form to express asymptotically a conjugacy between a germ of resonant vector field and its linear part. We show that such an asymptotic expression can be written in terms of functions of the Logarithmic Mourtada type. To cite this article: P Bonckaert et al., C. R. Acad. Sci. Paris, Ser. I336 (2003). (C) 2003 Academie des sciences/Editions scientifiques et medicales Elsevier SAS. All rights reserved.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium. Univ Groningen, Dept Math, NL-9700 AV Groningen, Netherlands. Peking Univ, Sch Math Sci, Beijing 100871, Peoples R China.Bonckaert, P, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/2460
ISSN: 1631-073X
e-ISSN: 1778-3569
DOI: 10.1016/S1631-073X(02)00007-9
ISI #: 000182281800005
Category: A1
Type: Journal Contribution
Validations: ecoom 2004
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

13
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

13
checked on May 20, 2022

Page view(s)

42
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.